Lancaster EPrints

Factorization and the Schur-Cohn matrix of a matrix polynomial.

Young, N. J. and Dym, H. (1992) Factorization and the Schur-Cohn matrix of a matrix polynomial. Integral Equations and Operator Theory, 15 (1). pp. 1-15.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Integral Equations and Operator Theory
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19647
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 12:58
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19647

Actions (login required)

View Item